# SDR FDEA201704121159

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 64,024 hours, 24,067 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Oil System
- Condition: Low
- Location: Flap Transmissio
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, WHEN SELECTING FLAPS 25 RECEIVED  EICAS  TE FLAPS DISAGREE, RAN QRH AND DECLARED AN EMERGENCY.  MADE FLAPS 20 LANDING.  INSPECTION REVEALED LEFT INBD TE FLAP OTBD  TRANMISSION REQUIRED SERVICEING DUE TO SHOWING  MINIMAL OIL IN SIGHT GLASS.   ALL OTHER TRANSMISSIONS WERE SERVICED CORRECTLY IAW AMM 12-13-06-3-0.
